Об ограниченности семейства гомоморфизмов

Н.Я. Крупник; E.M. Шпигель

Matematiceskie issledovanija (1982)

  • Volume: 67, page 69-71
  • ISSN: 0542-9994

How to cite


Крупник, Н.Я., and Шпигель, E.M.. "Об ограниченности семейства гомоморфизмов." Matematiceskie issledovanija 67 (1982): 69-71. <http://eudml.org/doc/189686>.

author = {Крупник, Н.Я., Шпигель, E.M.},
journal = {Matematiceskie issledovanija},
keywords = {non-commutative Banach algebras; PI-algebras},
language = {rus},
pages = {69-71},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Об ограниченности семейства гомоморфизмов},
url = {http://eudml.org/doc/189686},
volume = {67},
year = {1982},

AU - Крупник, Н.Я.
AU - Шпигель, E.M.
TI - Об ограниченности семейства гомоморфизмов
JO - Matematiceskie issledovanija
PY - 1982
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 67
SP - 69
EP - 71
LA - rus
KW - non-commutative Banach algebras; PI-algebras
UR - http://eudml.org/doc/189686
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.